Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Took 2 unwanted72 contraceptive pill, feeling weak, body pain, fever with spotting. Suggestions ?

Hello, my wife took 2 - unwanted72 contraceptive pill 5 days ago.. she is getting very weak pain in whole body.. some black bleeding spots also occurred in last few days many times and from yesterday she is suffering from fever .. can we take treatment of fever here in this case.. Thanks in advance for your precious suggestions.. Tushar
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for query.
You may take tablet paracetamol as and when required for fever and bodyache.
If fever continue more then consult your doctor and go for investigatios.
Take plenty of water.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor